# SDR SWAA2016090955627

- Difficulty date: August 15, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME STRAP CRACKED AT BS 344, BL 0.  R & R STRAP IAW SRM AND DWG.
